Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 2


On Asymptotically Ideal φ-Statistical Equivalent Sequences of Fuzzy Real Numbers

PP: 79-88
Bipan Hazarika, Ayhan Esi,
In this paper we present some definitions which are the natural combination of the definition of asymptotic equivalence, statistical convergence, φ-statistical convergence of fuzzy real numbers and ideal. , where $\phi=(\phi_s)$ be a nondecreasing sequence of positive real numbers such that $\phi_s\rightarrow\infty$ as $s\rightarrow\infty$ and $\phi_s\leq s$ for every $s\in\mathbb{N}.$ In addition, we also present asymptotically ideal equivalent sequences of fuzzy real numbers and established some relations related to this concept. Finally we introduce the notion of Cesaro Orlicz asymptotically equivalent sequences of fuzzy real numbers and establish their relationship with other classes.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved